MAUDE Adverse Event Report: Asahi Intecc CO Ltd ASAHI SION; PTCA Guide Wire

Asahi Intecc CO Ltd ASAHI SION; PTCA Guide Wire
Model Number AHW14R101S
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an asahi sion guide wire was used during a percutaneous coronary intervention (pci) to treat a modelately calcified lesion in the proximal left anterior descending artery (lad).During the removal of the sion guide wire, the sion guide wire entered a subintimal space at the distal edge of the stent and was entrapped.The coil of the sion guide wire was unwound and fractured.An attempt was made to advance an unspecified microcatheter to the wire tip to facilitate retrieval; however, the attempt was unsuccessful.A terumo runthrough guide wire was advanced into the vessel and an unspecified 2.0mm balloon catheter was inflated across the affected segment.The microcatheter was advanced over the sion guide wire.Inspection revealed that the fracture had occurred only at the extreme distal tip of sion guide wire, and the remainder of the sion guide wire was removed intact.Post-intervention angiography showed that the wire fragment was trapped by the newly deployed stent.It was informed that there was no adverse patient effect associated with this event and the patient was dischagrged in stable condition.Mfr report #: 3003775027-2026-00161.

Brand Name
ASAHI SION
Common Device Name
PTCA Guide Wire
Manufacturer (Section D)
Asahi Intecc CO Ltd
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key50164779
Report Number3004718255-2026-00035
Device Sequence Number20159995
Product Code DQX
UDI-Device Identifier04547327132985
UDI-Public(01)04547327132985(17)281231(10)260110A04F
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
Report Date (Section F) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAHW14R101S
Device Lot Number260110A04F
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/24/2026
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer08/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA08/06/2026